# SDR DALA1123159857

- Difficulty date: March 28, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,522 hours, 77,672 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Unresponsive
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED TO BUF WITH A LOSS OF CABIN PRESSURIZE.  AT FL330, CABIN WAS CLIMBING 2KFT/MIN AND THE OUTFLOW VALVE SEEMED UN-RESPONSIVE.  CREW COMPLIED WITH QRH PROCEDURES, DONNED MASK AND COMMENCED AN EMERGENCY DESCENT.  CABIN ALTITUDE REACHED 14K BUT MASKS DID NOT DEPLOY.  THE OUTFLOW VALVE WAS MANUALLY RECOVERED AT FL100.  BUF MAINTENANCE MELD THE CABIN AIR OUTFLOW VALVE PER 21-00-25 AND FERRIED AIRCRAFT TO DTW.  THE OUTFLOW VALVE WAS REPLACED AND 2 RELAYS WERE RESEATED.
